# SDR CALA2017110603936

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 85,952 hours, 14,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13112
- Condition: Cracked
- Location: Bs 2195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS IN THE SKIN AT BS 2195.75 BETWEEN STR 6 TO 8L.  TRIMMED THE AREA IAW DRAWING 624W0013, SHT 1, REV B.   HFEC INSPECTION CARRIED OUT IAW NTM PART 6 51-00-01, PROC 2.   NO CRACK FOUND.
